# SDR GTIA20120111332

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 17,653 hours, 8,434 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT EMERGENCY DOOR DAMPER LOW PRESS.  SERVICED NR1 LT EMERGENCY DOOR DAMPER TO PROPER LEVEL IAW AMM 52-10-00-614-001-A. NO LEAK DETECTED.
